# SDR AALA202203164538

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737*
- Aircraft serial: 31157
- Aircraft time: 27,713 hours, 11,595 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Sticks
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
